# SDR CALA2025082908266

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 95,034 hours, 22,846 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 12,654 hours, 2,181 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Union
- Condition: Leaking
- Location: Eng Oil Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

R ENG OIL LEAK, REF LP 6069024 FOUND PRIMER ADAPTER/UNION ON PRESSURE OIL FILTER HOUSING, IPC 79-21-04-01, ITEM 60 LOOSE, HELD ON WIRELOCKING. PRIMER REMOVED CLEANED AND RETORQUED WITH REF TO AMM 79-21-07-434-007-R00. GROUND IDLE ENGINE RUN COMPLETED, NO LEAKS NOW NOTED FROM SAID COMPONENT.
